View Full Version : vyvanse/dexedrine/seroquel, comments, opinions


sebastianprada
06-22-17, 08:12 AM
Hello,
I am taking 70 mg of vyvanse per day for adhd (officially diagnosed) in combination with 10 mg of dexedrine in the morning since I am feeling exhausted and depressed in the mornings and the vyvanse does not seem to work unless I take higher doses. A lot of my tiredness arises from working excessively at times, then sort of crashing, ups and downs, however, the depressed state is mostly always there. I stopped taking sertraline last October because I felt it was not working. Anyway, the point is that I went to the emergency psychiatry unit because I was very depressed and was prescribed to 50 mg of seroquel daily at night time, with the possibility to increase to 100 mg next week when I see the Dr. again. I am a bit worried about the weight gain, since I have already gained some weight on Vyvanse (although due to stopping exercise and lack of sleep). I have not seen any recent threads on seroquel+vyvanse combinations thus I thought I could post on here and ask for comments, opinions, etc. Thank you for your time and comments.

JakeH99
06-23-17, 11:34 AM
That's a big drug interaction mixing psychotropics with stimulants. Be careful.

sebastianprada
06-24-17, 10:12 AM
That's a big drug interaction mixing psychotropics with stimulants. Be careful.

Hey,

Can you elaborate on your comment please? I have been reading a bit of Google research and could only found forums from people trying to get high. Some of the comments did seem to point at antagonistic effects from the seroquel which would decrease the effects from the stimulant medications, which in this case, it may be OK so that I actually go to bed every night. However I am very open to opinions so please provide yours if you do not mind thanks!!

sarahsweets
06-28-17, 05:37 AM
That's a big drug interaction mixing psychotropics with stimulants. Be careful.

Wow, I havent heard of reactions beyond standard ones. Which ones are the big drug interactions? There are a zillion of people on antipsychotics or antidepressants and stimulants.

Emre22
06-28-17, 06:09 AM
I only used seroquel ( gyrex) for 2 months.

It was 4 years ago , i was psychedelic susbstances for fun . I remember that i tried a plant called "nutmeg" and it is legal thing , they make babies drink it when they need to fart (of course there is big difference between dosages)
Then i had horrible anxiety for 3 days (people call it badtrip also) then it passed. After that time , i tried marijuana after 1 month then same thing repeated but it didnt pass away like before. I became anxious for day long and i had flashbacks really rare

It was so weird feeling , it wasnt anxiety completely. For example i was just feeling scary because of a music video without reason ( i knew it was ******** ) or when i have flashback during day , a signboard was making me so anxios crazy
there was no hallucinations , it was just annoying weird feeling

Then i talked to my psychatrist, he said that i am experiencing a change in consciousness , also he said that "when u tried nutmeg and u had 3 horrible days, it created a trauma on you"

So he prescribed me ketiapin 50mg daily , i started it my anxiety and that "weird feeling" just passed away , we lowered dose to 25mg after using of one month. I stopped using at the end of 2nd month . That weird feeling never happened again and i never did drugs again since those days ( i don't want the same **** happen to me again)

I still have 2 packets of gyrex , when i can't sleep sometimes i take 12.5(half of one pill) ketiapin instead of using imovane . I keep them as sleeping pills.


Also i remember that my mother was prescribed with seroquel 25mg daily ( she is bipolar)
she was just sleeping about 16 hours everyday then she stopped. She passed to risperidion.


So in summary, i really wonder what kind of depression makes you use seroquel 100mg?
Are you sure that your doctor knows what he is doing?

sebastianprada
07-02-17, 02:28 PM
I only used seroquel ( gyrex) for 2 months.

It was 4 years ago , i was psychedelic susbstances for fun . I remember that i tried a plant called "nutmeg" and it is legal thing , they make babies drink it when they need to fart (of course there is big difference between dosages)
Then i had horrible anxiety for 3 days (people call it badtrip also) then it passed. After that time , i tried marijuana after 1 month then same thing repeated but it didnt pass away like before. I became anxious for day long and i had flashbacks really rare

It was so weird feeling , it wasnt anxiety completely. For example i was just feeling scary because of a music video without reason ( i knew it was ******** ) or when i have flashback during day , a signboard was making me so anxios crazy
there was no hallucinations , it was just annoying weird feeling

Then i talked to my psychatrist, he said that i am experiencing a change in consciousness , also he said that "when u tried nutmeg and u had 3 horrible days, it created a trauma on you"

So he prescribed me ketiapin 50mg daily , i started it my anxiety and that "weird feeling" just passed away , we lowered dose to 25mg after using of one month. I stopped using at the end of 2nd month . That weird feeling never happened again and i never did drugs again since those days ( i don't want the same **** happen to me again)

I still have 2 packets of gyrex , when i can't sleep sometimes i take 12.5(half of one pill) ketiapin instead of using imovane . I keep them as sleeping pills.


Also i remember that my mother was prescribed with seroquel 25mg daily ( she is bipolar)
she was just sleeping about 16 hours everyday then she stopped. She passed to risperidion.


So in summary, i really wonder what kind of depression makes you use seroquel 100mg?
Are you sure that your doctor knows what he is doing?

I think I have a case of atypical depression which is most noticeable in the mornings, and in many cases arises from ups and downs due to work stress which leads to not sleeping well. Too many ups and downs. Thus I think they think the mood stabilizing effects, the sleeping, and the antidepressant (although off label) effects of the seroquel could be beneficial. After a couple of weeks on seroquel I felt a bit better with the sleep and lost a healthy but significant amount of weight (due to lots of cardio after reading on the weight gain side effects). However, mornings weren't still as energetic. Now they prescribe me to 150 mg of Wellbutrin to be taken in the morning with the vyvanse. Surprisingly, the hospital is one of the best ones in the world. The decision of the seroquel was taken after 20 minutes of private discussion between a young and a senior psichiatrist so I think they have seen similar cases as mine, of ADHD patients with too many ups and downs, needing to sleep more.:)

mcdisney
07-08-17, 07:13 PM
I've had anxiety for years, and depression off and on (mostly the kind where you sit in a messy room and hate yourself for how messy it is but feel immobilized to do anything about it). For the past 3-4 years, I've taken 10 mg Lexapro (the lowest dose), and have had good results with it; no unexpected weight gain (just weight gain due to my own lifestyle choices), and the anxiety and depression have been managed well. No noticeable side effects, no sedation, and I don't feel withdrawals if I take it a few hours late.

Two months ago, I began taking 30 mg Vyvanse along with the Lexapro. I don't feel the Lexapro dampens the effects of the Vyvanse; in fact, even this low dose of Vyvanse has felt like quite a bit to me. I have zero appetite, to the point where I have to eat a big breakfast before it kicks in and force myself to snack during the day, and I've lost 12 pounds in 6 weeks without trying. (I should note I'm overweight; people at an ideal weight may not lose that much.)

I have no idea if a Lexapro/Vyvanse combo would work for you, but I wanted you to know it's a possibility.